# SDR SWAA2022010355978

- Difficulty date: December 23, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AEROMAN REQUEST: CRACK EXTERNAL SKIN DOOR 11 INCHES OF FWD EDGE AND 1 INCH OF TOP FWD CARGO COMPARTMENT ; 2021-544679 / [01] TOOL USED PN NORTEC 600D SN 200048001 DUE DATE 24-FEB-22; [02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC600D; S/N:210138103; CAL DUE DATE: 05-MAR-22; [03] TOOL USED: ULTRASONIC THICKNESS GAGE P/N: 45MG S/N: 130066401 DUE DATE: 17-JUN-22.; [04] REPAIRED EXTERNAL SKIN DOOR 11 INCHES OF FWD EDGE AND 1 INCH OF TOP FWD CARGO COMPARTMENT IAW EA 21-152-03835; [05] REPAIRED EXTERNAL SKIN DOOR 11 INCHES OF FWD EDGE AND 1 INCH OF TOP FWD CARGO COMPARTMENT IAW EA SUMMARY 21-152-03835 AND EA 21-152-03835 WIP1 AND WIP2. SEE INDIVIDUAL SIGNOFFS BELOW; [06] CERTIFIED RII MAJOR REPAIR PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
